# SDR 06FDEA0125

- Difficulty date: January 9, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Misdrilled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 568 LBL22-24 MCD CUTOUT OB SILL UPPER SURFACE HAS 2 FASTENER HOLES WITH NO EDGE MARGIN.  COMPLIED WITH FED EX EA 7-5310-98587.
